# SDR DL72S972318

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: M276
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN AFT 48 SECTION.  REPLACED AFT LAV LIGHT BALLAST M276.
